# SDR 20000623SH010

- Difficulty date: June 23, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 772568QQ
- Condition: Failed
- Location: Head
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PMA BOLT PN 772568QQ, REPLACEMENT FOR OEM BOLT, PN 772568, FAILED AFTER 1.548.5 HOURS AND 932 CYCLES IN SERVICE.  BOLT FRACTURED CAUSING HEAD TO BE INGESTED INTO THE N-2 COMPRESSOR DRIVE TURBINE WHERE EXTENSIVE DAMAGE WAS INFLICTED.  BOLT WAS FROM AFFECTED BATCHES AS DESCRIBED IN FLIGHT STANDARDS INFORMATION BULLETIN FOR AW NR FSAW 00-07.  (X)
